Wellbutrin question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

anxious annie
Regular Member


Date Joined Feb 2011
Total Posts : 163
   Posted 3/11/2012 3:47 PM (GMT -6)   
 This drug is known for making you lose weight.  Is there anyway that you can avoid the weight loss?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42610
   Posted 3/11/2012 5:46 PM (GMT -6)   
I guess eating more calories would help. I don't know if it exactly makes you lose weight, but it isn't suppose to make you gain it. But I would ask your doctor about that if you are worried about it. Others should have some suggestions too. If you work out, you build muscle and you will weigh more. Maybe you need something like that.

Best wishes,

Hugs, Karen
 
You are right, it does cause weight loss.  I really think talking to your doctor would be a good idea, and maybe wait and see what happens.  Not all side effects effect all people and we are all different with our motabolism and such.  But I would wait and see what it does to you.  It is a good medication.
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 3/11/2012 8:51 PM (GMT -6)   
agree with karen. with kindness, jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 3:16 PM (GMT -6)
There are a total of 3,005,499 posts in 329,231 threads.
View Active Threads


Who's Online
This forum has 161777 registered members. Please welcome our newest member, babagg.
293 Guest(s), 5 Registered Member(s) are currently online.  Details
swimmer2, mspoopsalot, lymedriven, chewbetta, LondonRed